# SDR DALA1219570180

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 91,812 hours, 13,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T2211
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MAIN FLAP L/E OUTBOARD FAIRING DELAMINATED.  COMPOSITE PREPREG HOT BOND REPAIRED CARRIED OUT AS PER B767-300 SRM 57-53-01 REPAIR 1 AND B767-300 SRM 51-70-05 FIGURE 5.
